Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate
Information about Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate
Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate Uses
Paracetamol+Pseudoephedrine+Chlorpheniramine Maleate is used in the treatment of common cold symptoms.
How Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate works
Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate is a combination of three medicines: Paracetamol, pseudoephedrine and chlorpheniramine, which relieves cold symptoms. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Pseudoephedrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.
Common side effects of Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate
Nausea, Allergic reaction, Sleepiness, Headache, Dizziness, Nervousness, Restlessness, Insomnia (difficulty in sleeping)
Available Medicine for Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate
Expert advice for Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate
- Paracetamol + Pseudoephedrine + Chlorpheniramine Maleate helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
- It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
- Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
- Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
- Inform your doctor if you are pregnant, planning to conceive or breastfeeding.